The Shannon function of the complexity of interval search on…
Emerging
0
Citations0
Refs2006
Year
Search Works
Work Details
- DOI 10.1163/156939206777970471
- OpenAlex ID W4253000595
- Type Article
- Language EN
- Published 01 Jul 2006
- Volume 16 (3)
- Pages 259–270
- Source Discrete Mathematics and Applications
- Publisher De Gruyter
- Added 10 Oct 2025
- Updated 25 Sep 2026
External Links
MENU
0
The Shannon function of the complexity of interval search on the Boolean cube in the class of trees
Article 2006 EN
For the problem of interval search on the Boolean cube, we investigate the behaviour of the Shannon function in the class of tree-like circuits called information trees. It is shown that for databases of cardinality coinciding in order with cardinality of the Boolean cube the Shannon function is equal in order to the optimal complexity in the class of balanced tree-like circuits. For databases of…
0
Citations
0
References
1
Authors
0.00
FWCI
Topics
Keywords
Authors & Affiliations
1 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | T. D. Blaivas Corresponding | — | — |
Related Works
10Data: OpenAlex